# SDR C2XA10CL153

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 21,760 hours, 11,555 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00190
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 17,553 hours, 9,348 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED ON DESCENT PRESSURIZATION FAILED TO DESCEND THE CABIN.  THE CABIN WAS HOLDING 53000 AT 10000.  MAINTENANCE INSPECTED AND REPLACED THE CABIN DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
